Some medicines may cause a decrease in your desire for sex or in your body's ability to make sex pleasurable (such as vaginal dryness or inability to have an erection). These medicines include:
If you are taking a prescription medicine and think it might be interfering with your sexual interest and activity, talk with your doctor. He or she may be able to change your dosage or substitute another medicine that does not have these side effects.
Take your medicines exactly as prescribed. Call your doctor if you think you are having a problem with your medicine.
|Primary Medical Reviewer||Anne C. Poinier, MD - Internal Medicine|
|Specialist Medical Reviewer||Carla J. Herman, MD, MPH - Geriatric Medicine|
|Last Revised||May 29, 2012|
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.